Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Expansion problems of ordinary linear differential equations with auxiliary conditions at more than two points


Author: Charles E. Wilder
Journal: Trans. Amer. Math. Soc. 18 (1917), 415-442
MSC: Primary 34B05
MathSciNet review: 1501077
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1917-1501077-6
PII: S 0002-9947(1917)1501077-6
Article copyright: © Copyright 1917 American Mathematical Society